# SDR SWAA2024040460492

- Difficulty date: March 8, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 312 FRAME IS CRACKED IN RADIUS ABOVE L1 DOOR CUT-OUT.<[01] VERIFIED STEP 1 COMPLETE.;[02] REPAIRED BS 312 FRAME IAW EA: M-22-153-01244;[03] VERIFIED STEPS 1;2 COMPLETE; CORRECTION ACTION ITEM 2 AND MEASUREMENT TABLE; CARD COMPLETE.
